Hermite-Hadamard type inequalities for m-convex functions by using a new inequality for di erentiable functions

Document Type : Research Paper


1 Department of Mathematics, Sirjan University of Technology, Sirjan, Iran

2 Department of mathematics university of jiroft


In this paper, we give some inequalities for di erentiable convex functions which are
connected with the Hermite-Hadamard's integral inequality holding for convex functions.
Also, we obtain some estimates to the right-hand side of Hermite-Hadamard
inequality for functions whose absolute values of fourth derivatives raised to positive
real powers are m-convex. Finally, some natural applications to special means of real
numbers are given.


[1] Gh. Toader, Some generalizations of the convexity, Proc. Colloq. Approx. Optim. (Cluj-Napoca, 1985), 329{338, Univ. Cluj-Napoca, Cluj-Napoca, 1985.
[2] M. Adil Khan, Y.-M. Chu, T. U. Khan and J. Khan, Some inequalities of Hermite-Hadamard type for s-convex functions with applications, Open Math., 15(2017), 1414-1430.
[3] M. Adil Khan, A. Iqbal, M. Suleman and Y.-M. Chu, Hermite-Hadamard type inequalities for fractional integrals via Green's function, J. Inequal. Appl., 2018(2018), Article 161, 15 pages.
[4] Y.-M. Chu, G.-D. Wang and X.-H. Zhang, Schur convexity and Hadamard's inequality, Math. Inequal. Appl., 13(2010), 725-731.
[5] X.-M. Zhang and Y.-M. Chu, The Hermite-Hadamard type inequality of GA-convex functions and its applications, J. Inequal. Appl., 2010(2010) Article ID 507560, 11 pages.
[6] M. Adil Khan, Y.-M. Chu, A. Kashuri, R. Liko and G. Ali, Conformable fractional integrals of Hermite-Hadamard inequalities and their generalizations, J. Funct. Spaces, 2018(2018), Article ID 6928130, 9 pages.
[7] M.-K. Wang, S.-L. Qiu and Y.-M. Chu, In nite series formula for Hubner upper bound function with applications to Hersch-Puger distortion function, Math. Inequal. Appl., 21(2018), 629-648.
[8] W.-M. Qian and Y.-M. Chu, Sharp bounds for a special quasi arithmetic mean in terms of arithmetic and geometric means with two parameters, J. Inequal. Appl., 2017(2017), Article 274, 10 pages.
[9] Z.-H. Yang, W.-M. Qian, Y.-M. Chu and W. Zhang, On approximating the arithmetic-geometric mean and complete elliptic integral of the rst kind, J. Math. Anal. Appl., 462(2018), 1714-1726.
[10] Z.-H. Yang, W.-M. Qian, Y.-M. Chu and W. Zhang, On approximating the error function, Math. Inequal. Appl., 21(2018), 469-479.
[11] X.-M. Zhang and Y.-M. Chu, Convexity of the integral arithmetic mean of a convex function, Rocky Mountain J. Math., 40(2010), 1061-1068.
[12] H. Mohebi and H. Barsam, Some results on abstract convexity of functions, math. slovaca, 68(2018), No. 5, 1001-1008.
[13] M. E. Ozdemir, M. Avci and E. Set, On some inequalities of Hermite{Hadamard type via m-convexity, Appl. Math. Lett. 23(9) (2010) 1065-1070.
[14] U. S. Kirmaci and M. E. Ozdemir, On some inequalities for di erentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput. 153 (2004) 361-368.
[15] M.-K. Wang, Y.-M. Li and Y.-M. Chu, Inequalities and infnite product formula for Ramanujan generalized modular equation function, Ramanujan J., 46(2018), 189-200.
[16] G. Adilov, Increasing Co-radiant Functions and Hermite-Hadamard Type Inequalities, Math. Inequal. Appl. 14 (2011) 45-60.
Volume 9, Issue 2
October 2020
Pages 55-67
  • Receive Date: 24 July 2019
  • Revise Date: 24 April 2020
  • Accept Date: 21 July 2020
  • First Publish Date: 01 October 2020